European - INS Cadaver Workshop - Looking Over the Fence

Cadaver Workshop Chairs: David Abejon, Spain; Dirk Rasche, Germany; Stefan Schu, Germany; Jan Vesper, Germany

Workstation Proctors:

Philipp Slotty, Germany; Jean-Pierre Van Buyten, Belgium; Additional Proctor - David Abejon Gonzalez, Spain;

| 7:15 | Registration | | | |
|-------|--|--|---------|--|
| 7:30 | Coffee | | | |
| 7:50 | Introduction by Dirk Rasche, Germany & Jan Vesper, Germany | | | |
| | Divide into Groups | | | |
| 1 | Group A | | Group B | |
| Time | Activity | | Time | Activity |
| 8:00 | Education and Accreditation in Neuromodulation Lecture Kavita Poply, UK | | 8:00 | Transition into scrubs |
| 8:30 | SCS and Burst Lecture Dirk De Ridder, New Zealand | | 8:10 | Two 30-minute Workstation Practicals |
| 9:00 | Break | | 9:10 | Short break |
| 9:30 | Intrathecal Drug Delivery Lecture Matthias Winkelmueller, Germany | | 9:15 | Two 30-minute Workstation Practicals |
| 10:00 | New Technologies Lecture Adnan Al-Kaisy, UK | | 10:15 | Out of scrubs |
| 10:30 | Transition into scrubs | | 10:25 | Education and Accreditation in Neuromodulation Lecture Kavita Poply, UK |
| 10:40 | Two 30-minute Workstation Practicals | | 10:55 | SCS and Burst Lecture Dirk De Ridder, New Zealand |
| | | | 11:25 | Break |
| 11:40 | Short break | | 11:55 | Intrathecal Drug Delivery Lecture Matthias Winkelmueller, Germany |
| 11:45 | Two 30-minute Workstation Practicals | | 12:25 | New Technologies Lecture Adnan Al-Kaisy, UK |
| 12:45 | Out of scrubs | | | Auliali Al-Naisy, OK |
| 12:55 | Farewell | | | |